RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 2, Pages 18–44 (Mi aa1579)  

Research Papers

Integral inequalities of Hardy and Rellich in domains satisfying an exterior sphere condition

F. G. Avkhadiev

Kazan (Volga Region) Federal University, Kazan, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00282-a


Full text: PDF file (308 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 16.02.2017

Citation: F. G. Avkhadiev, “Integral inequalities of Hardy and Rellich in domains satisfying an exterior sphere condition”, Algebra i Analiz, 30:2 (2018), 18–44

Citation in format AMSBIB
\Bibitem{Avk18}
\by F.~G.~Avkhadiev
\paper Integral inequalities of Hardy and Rellich in domains satisfying an exterior sphere condition
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 2
\pages 18--44
\mathnet{http://mi.mathnet.ru/aa1579}
\elib{http://elibrary.ru/item.asp?id=32469625}


Linking options:
  • http://mi.mathnet.ru/eng/aa1579
  • http://mi.mathnet.ru/eng/aa/v30/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:262
    References:10
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018